MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS26372
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was started; results will be provided in a follow up-report.
 
Event or Problem Description
It was reported the m540 was not giving ekg readings.The m540 was swapped out - approx 30 seconds in delay to patient treatment with no reported injury.
 
Additional Manufacturer Narrative
It was reported the m540 was no longer displaying ecg/ekg readings.A draeger fse (field service engineer) went onsite to evaluate the m540 unit but was unable to verify/duplicate the reported issue.As the ecg/ekg cable were discarded prior to evaluation, a precise root cause could not be determined however, the reported issue is consistent with faulty ecg/ekg cable set.The fse performed device checks iaw draeger ipm-l service procedures then was able to verify proper ecg readings were displaying on the m540.It was confirmed all tests passed draeger specifications then the unit was returned to service.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer Contact
6 tech drive
andover, MA 
2156602400
MDR Report Key18757152
Report Number1220063-2024-00023
Device Sequence Number6271289
Product Code MHX
UDI-Device Identifier04049098009751
UDI-Public(01)04049098009751(11)210913(93)MS26372-54
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS26372
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown